Ask an expert
Question

21 Jan 2003

Contriceptives
Hi Doc

I'm 21 yrs and have been using an injection for the past six yrs(was not getting any periods). I stopped a year ago using any contriceptives and did not get a period for months. I'm not using any contraceptives even a condom but still not pregnant and I do get a period. My boyfriend is worried that I might not be fertile.

Another problem I have two pimples on my pubic area and I consulted a doctor he told that these were caused by allergy to the soap or the fact that I had shaved but Doc these pimple are still here and they come and go. Can u please help me ?

Answer 424 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Hlo
Please refer this question to Cyberdoc, our medical expert, as I generally only handle diet queries.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.